# SDR HNAA2024112501129

- Difficulty date: October 29, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2047 FR25 CRACKED UNDER SILL BTW STR15-16R.  REPAIRED IAW EO1-53-24-0663
